# SDR P5CA2017072500231

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,297 hours, 19,742 cycles
- System (JASC): 4990 · APU Oil System
- Part: Control Valve
- Part number: 1589352
- Part serial: 491997
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL DROPPED LOW LEVEL.  FOUND APU OIL WAS LEAKING FROM THE TEMP CONTROL VALVE ASSY. R & R THE CONTROL VALVE.
